# SDR VNAA20250625002

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 32,335 hours, 25,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340962
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FS 280 R/H CROSS BEAM.   UPON REMOVAL OF R/H CROSS BEAM FOUND R/H CORROSION CAP ANGLE DAMAGE REQUIRES REPLACEMENT. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE RH CORROSION CAP ANGLE P/N CC670-34096-2 IAW CRJ 700 SRM 51-42-06-001-001- A01.AND 51-40-13-001-001-A01, WITH INCORPORATION OF SB670BA-53-041 REV M
